Indian Journal of Otology

CASE REPORT
Year
: 2014  |  Volume : 20  |  Issue : 3  |  Page : 140--142

Transtympanic dexamethasone - sudden sensorineural hearing loss


K.V.S Kumar Chowdary 
 Department of Ear, Nose and Throat, Head and Neck Surgery, NRI Academy of Medical Sciences, Chinnakakani, Mangalagiri, Guntur, Andhra Pradesh, India

Correspondence Address:
K.V.S Kumar Chowdary
Department of Ear, Nose, and Throat, Head and Neck Surgery, NRI Academy of Medical Sciences, Chinnakakani, Mangalagiri, Guntur (Dist) - 52, Andhra Pradesh
India

Transtympanic (medical) therapy is an attractive and convenient technique gaining acceptance all over the world, where the drug is placed in the middle ear with the intention of treating inner ear diseases like hearing loss, vertigo, and tinnitus. We report a case of sudden hearing loss managed with transtympanic injection of dexamethasone improving the hearing loss and tinnitus almost completely.


How to cite this article:
Chowdary KK. Transtympanic dexamethasone - sudden sensorineural hearing loss.Indian J Otol 2014;20:140-142


How to cite this URL:
Chowdary KK. Transtympanic dexamethasone - sudden sensorineural hearing loss. Indian J Otol [serial online] 2014 [cited 2019 Oct 16 ];20:140-142
Available from: http://www.indianjotol.org/article.asp?issn=0971-7749;year=2014;volume=20;issue=3;spage=140;epage=142;aulast=Chowdary;type=0